# SDR UPS98827892

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT FACE OF PRESSURE BULKHEAD STA 1766 1ST HORIZONTAL BEAM LT OF C ENTER BEAM FITTING HAS CORR.  REMOVED DAMAGED FITTING  DRILLED NEW FITTING IAW DC8 SRM 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
